# SDR CALA2014120292756

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 49,990 hours, 19,563 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A CHECK TASK 23 ON JIC 4-2015 CABIN EMER LIGHTING CHECK FAILED ON THE CIDS PANEL.  DISPLAYS EPSU BATTERY EMER RT.  CHANGED THE BATTERY CHARGER ASSOCIATED WITH THIS FAULT IAW MM33-51-38.  OPERATIONS CHECK IS GOOD.  CIDS IS CLEAR OF ALL FAULTS AT THIS TIME.
